# SDR 07FDEA03373

- Difficulty date: September 5, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 36,957 hours, 19,403 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Misrepaired
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND OLD FLUSH REPAIR ON LT SLAT NR 2 LOWER SKIN, BETWEEN TRACK 5-6 WITH POOR EDGE MARGIN.  FLUSH DOUBLER REPAIR PERFORMED IAW EA 6-5743-95844 AND RAS/FOK/264/2005 ISSUE C.
